Discontinuing Savella

Updated
LuAnn Says:

I was leary to try Savella since I had such a bad experience both while taking Cymlata and terrible withdrawal from it. The side effects from the Savella were terrible but I continued it for 8 weeks until I started having heart palpitations and chest pain. I have been off of it now for almost 2 weeks and I am experiencing more muslce aches and pains than I had prior to the drug. I have read where some people suffered from severe withdrawal from the Savella. Has anyone else out there felt there muscle pain actually got worse if you stopped the drug. I actually tried it because I was told it would help my severe fatigue and fibro fog. Neither of those were improved but I am now actually suffering with at least twice as much pain as I have ever had from the fibro. I also still have the constipation and headache that I had while on the Savella. I am glad if it is helped some of you but I imagine there are more people like myself who could not handle the horrific side effects/withdrawal. I'd love to hear from others!!

2 Replies

Earliest Newest Votes
1
Pocahontas Says:

I have been on Savella for about 6 weeks now. Recently, I have noticed mild chest pains and severe constipation. My BP remains normal but I notice my heart rate increases at times and other times I can feel my heart thumping in my chest. I have much less pain and stiffness than before the medication. I am not as tired or depressed and I am more positive than before. I am now able to continue to work full time and I don't spend all of my free time asleep like before.

Was this helpful? 0
2
VerFree Says:

I have never taken Savella, but I did experience similar issues, when I stopped taking Zoloft, however, I had been taking it for years, and stopped cold turkey, which likely wasn't the smartest thing to do.

Generally, the side effects from starting a medication should hit their peak after taking it for about 3 to 4 weeks, then start to taper off in severity. Other side effects from Savella may include nausea, dizziness, weight changes, mood changes, and headache.

How are you doing, now? Has there been any further improvement?

Was this helpful? 0

More Discussions:

Discontinuing Lisinopril

I am concerned about my liver enzymes that are continually elevated more each doctor visit. I believe taking Linsinopril...

6 REPLIES
Discontinuing Prolia

I started having prolia inj's. nearly 3 years ago. Shortly after the first one I found out about a study being done ...

4 REPLIES
Discontinuing Megestrol Treatment

I'm elderly and have been taking megestrol, but would like to come off most of my meds... Is there an adjustment per...

2 REPLIES
Discontinuing my use of Plavix (Clopidogrel)

I am 62 and have no history of hypertension, yet there was a sudden spike in my blood pressure reaching 160/100, so my D...

2 REPLIES
discontinuing Focalin XR

my 13 year old son was on 25 mg of Focalin XR and we recently started him on 20 mg in order to take him off of it this s...

2 REPLIES
Discontinuing Viibryd

saw Dr. today and told of side effects, hallucinations, etc. and he said to discontinue....just STOP. No tapering off. H...

2 REPLIES
Discontinuing Nexito

What side effects can occur as a result of stopping Nexito? ## The NIH warns that you may experience nausea, dizziness, ...

1 REPLY
discontinuing veltam plus

I have only taken 7 doses of veltam-plus and stopped. So is there any harm on my health (e.g. withdrawals) from disconti...

1 REPLY
discontinuing use prevacid

Stop use of Prevacid how? How do I discontinue use of Prevacid? Do I stop all at once or taper off? ## Hello, Donna! How...

1 REPLY
discontinuing lexapro

Discontinuing lexapro. 10 year old is having violent episodes. He has been taking for four months. Violent episodes star...

1 REPLY